# SDR USAA2011051691856

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 34,444 hours, 13,888 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A8029
- Condition: Low Pressure
- Location: L1 Door
- Part time: 41,173 hours, 15,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 112 - LAS-LAX - EMERGENCY EGRESS SYSTEM - L1 DOOR SLIDE BOTTLE PRESSURE LOW.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE PER JOBCARD 26L00025010.
